Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 7, NWS San Diego, CA
NWS San Diego, CA issued this small craft advisory at Apr 6, 2011, 1:27 PM PDT. It took effect at Apr 7, 2011, 9:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2011, 1:27 PM PDT (20:27 UTC)
- In effect from
- Apr 7, 2011, 9:00 AM PDT
- Expired
- Apr 8, 2011, 2:39 AM PDT
- In force
- 18 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
594 WHUS76 KSGX 062027 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 127 PM PDT WED APR 6 2011 ...A STRONG LATE SEASON COLD FRONT LIKELY TO CREATE HAZARDOUS MARINE WEATHER CONDITIONS OVER THE NEXT TWO DAYS... .WIND INCREASE TONIGHT OVER THE OUTER WATERS EXPECTED TO EXCEED SMALL CRAFT CRITERIA...FREQUENT GUSTS OVER 25 KT...BY 0200 PDT THURSDAY. CONTINUED INCREASE IN WIND THURSDAY AS COLD FRONT APPROACHES FROM THE NORTHWEST. FREQUENT GALE FORCE WIND GUSTS LIKELY AFTER 1400 PDT THURSDAY FOR BOTH OUTER AND INNER COASTAL WATERS. PZZ775-070430- /O.NEW.KSGX.SC.Y.0007.110407T0900Z-110407T2100Z/ /O.NEW.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 127 PM PDT WED APR 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM TO 2 PM PDT THURSDAY. * WINDS: INCREASING TO SOUTHWEST 20 KT WITH FREQUENT GUSTS OVER 25 KT LATE TONIGHT. WIND CONTINUING TO INCREASE THURSDAY AFTERNOON THROUGH FRIDAY MORNING WITH FREQUENT GUSTS 35 TO 40 KT. * SEAS: COMBINED SEAS BUILDING TO 7 TO 10 FT BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-070430- /O.NEW.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 127 PM PDT WED APR 6 2011 ...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY. * WINDS: INCREASING TO WEST TO SOUTHWEST 25 KT WITH FREQUENT GUSTS 35 TO 40 KT. * SEAS: COMBINED SEAS BUILDING TO 9 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
6 follow-up statements
946 WHUS76 KSGX 070411 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 911 PM PDT WED APR 6 2011 ...A STRONG LATE SEASON COLD FRONT LIKELY TO CREATE HAZARDOUS MARINE WEATHER CONDITIONS ON THURSDAY AND FRIDAY... .WINDS WILL GRADUALLY INCREASE OVER THE OUTER WATERS THURSDAY MORNING...WITH GUSTS EXCEEDING 25 KT DURING THE LATE MORNING AND EARLY AFTERNOON. WINDS WILL THEN CONTINUE TO STRENGTHEN THURSDAY AFTERNOON AND NIGHT...AS A COLD FRONT APPROACHES THE REGION. GALE FORCE WIND GUSTS WILL OCCUR FOR BOTH THE OUTER AND INNER COASTAL WATERS. PZZ775-071300- /O.EXT.KSGX.SC.Y.0007.110407T1600Z-110407T2100Z/ /O.CON.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 911 PM PDT WED APR 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 2 PM PDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM TO 2 PM PDT THURSDAY. A GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY. * WINDS: INCREASING TO SOUTHWEST 20 KT WITH FREQUENT GUSTS OVER 25 KT THURSDAY MORNING. WIND WILL INCREASE THROUGH THE EVENING AND THEN CONTINUE INTO FRIDAY MORNING...WITH FREQUENT GUSTS AROUND 35 KT. * SEAS: COMBINED SEAS BUILDING TO 7 TO 10 FT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-071300- /O.CON.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 911 PM PDT WED APR 6 2011 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY. * WINDS: INCREASING WEST TO SOUTHWEST 25 KT...WITH FREQUENT GUSTS AROUND 35 KT. * SEAS: COMBINED SEAS 5 TO 8 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
363 WHUS76 KSGX 070958 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 258 AM PDT THU APR 7 2011 ...A STRONG LATE SEASON COLD FRONT LIKELY TO CREATE HAZARDOUS MARINE WEATHER CONDITIONS ON THURSDAY AND FRIDAY... .WINDS WILL GRADUALLY INCREASE OVER THE OUTER WATERS THIS MORNING...WITH GUSTS ENEAR 25 KT DURING THE LATE MORNING AND EARLY AFTERNOON. WINDS WILL CONTINUE TO STRENGTHEN OVER ALL THE COASTAL WATERS THIS AFTERNOON AND TONIGHT...AS A COLD FRONT APPROACHES THE REGION. GUSTS WILL BE NEAR 30 KT DURING THAT TIME. PZZ750-072230- /O.CAN.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/ /O.EXB.KSGX.SC.Y.0007.110407T2100Z-110408T1600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 258 AM PDT THU APR 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT FRIDAY. * WINDS: INCREASING TO SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS OVER 20 KT THURSDAY MORNING. WIND WILL INCREASE THROUGH THE EVENING AND THEN CONTINUE INTO FRIDAY MORNING...WITH FREQUENT GUSTS AROUND 30 KT. * SEAS: COMBINED SEAS BUILDING TO 8 TO 10 FT THURSDAY AFTERNOON. SEAS WILL LIKELY BE CHOPPY DUE TO THE SHORT PERIOD WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ775-072230- /O.EXT.KSGX.SC.Y.0007.110407T1600Z-110408T1600Z/ /O.CAN.KSGX.GL.W.0004.110407T2100Z-110408T1600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 258 AM PDT THU APR 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT FRIDAY. * WINDS: INCREASING TO SOUTHWEST 20 KT WITH FREQUENT GUSTS OVER 25 KT THURSDAY MORNING. WIND WILL INCREASE THROUGH THE EVENING AND THEN CONTINUE INTO FRIDAY MORNING...WITH FREQUENT GUSTS AROUND 35 KT. * SEAS: COMBINED SEAS BUILDING TO NEAR 10 FT THURSDAY AFTERNOON. SEAS WILL LIKELY BE CHOPPY DUE TO THE SHORT PERIOD WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TS
120 WHUS76 KSGX 071613 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 913 AM PDT THU APR 7 2011 ...A STRONG LATE SEASON COLD FRONT LIKELY TO CREATE HAZARDOUS MARINE WEATHER CONDITIONS TODAY THROUGH FRIDAY... .WINDS AND SEAS WILL SIGNIFICANTLY INCREASE TODAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. BY MID AFTERNOON GALE FORCE WINDS GUSTS ARE LIKELY OVER THE OUTER COASTAL WATERS. OVER THE INNER COASTAL WATERS FREQUENT GUSTS AROUND 30 KT ARE LIKELY. COMBINED SEAS WILL BE BUILDING TO NEAR 10 FEET WITH AN AVERAGE PERIOD OF LESS THAN 10 SECONDS. THIS WILL CREATE HAZARDOUS SEAS FOR MOST MARINERS. FOLLOWING THE COLD FRONT STRONG GUSTS ARE LIKELY TO CONTINUE...THERE IS ALSO A HIGH LIKELIHOOD THAT THUNDERSTORMS WITH HAIL AND WATERSPOUTS WILL DEVELOP IN THE COLD UNSTABLE AIR BEHIND THE FRONT. THE UNSTABLE AIR MASS WILL CONTINUE OVER THE COASTAL WATERS INTO SATURDAY MORNING. PZZ775-080015- /O.EXT.KSGX.SC.Y.0007.000000T0000Z-110407T2100Z/ /O.NEW.KSGX.GL.W.0005.110407T2100Z-110408T0400Z/ /O.NEW.KSGX.SC.Y.0008.110408T0400Z-110408T2100Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 913 AM PDT THU APR 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS: INCREASING TO SOUTHWEST 25 KT WITH FREQUENT GUSTS OVER 35 KT THIS AFTERNOON AND EVENING. WINDS BECOMING WEST 25 TO 30 KT LATER TONIGHT THROUGH FRIDAY MORNING. * SEAS: COMBINED SEAS BUILDING TO AROUND 10 FT THIS AFTERNOON WITH AVERAGE PERIOD OF 10 SECONDS OR LESS...DUE TO THE WIND WAVES NEAR 4 FT...A LOCALLY GENERATED NORTHWEST SWELL NEAR 9 FEET AND A CONTINUING LONG PERIOD SOUTH SWELL NEAR 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ750-080015- /O.EXT.KSGX.SC.Y.0007.110407T2100Z-110408T2100Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 913 AM PDT THU APR 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM PDT FRIDAY. * WINDS: INCREASING TO SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS OVER 25 KT TODAY AND NEAR 30 KT TONIGHT THROUGH FRIDAY MORNING. * SEAS: COMBINED SEAS BUILDING TO 8 TO 10 FT THURSDAY AFTERNOON. SEAS WILL LIKELY BE CHOPPY DUE TO THE SHORT PERIOD WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
986 WHUS76 KSGX 072039 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 139 PM PDT THU APR 7 2011 ...A STRONG LATE SEASON COLD FRONT LIKELY TO CREATE HAZARDOUS MARINE WEATHER CONDITIONS TODAY THROUGH FRIDAY... .WINDS AND SEAS WILL SIGNIFICANTLY INCREASE TODAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. GALE FORCE WINDS GUSTS ARE LIKELY OVER THE OUTER COASTAL WATERS THE REMAINDER OF THIS AFTERNOON AND EVENING. OVER THE INNER COASTAL WATERS FREQUENT GUSTS AROUND 30 KT ARE LIKELY. COMBINED SEAS WILL BUILD TO AROUND 10 FEET WITH AN AVERAGE PERIOD OF LESS THAN 10 SECONDS. THIS WILL CREATE HAZARDOUS SEAS FOR MOST MARINERS. FOLLOWING THE COLD FRONT STRONG WIND GUSTS ARE LIKELY TO CONTINUE. THERE IS ALSO A HIGH LIKELIHOOD THAT THUNDERSTORMS WITH HAIL AND WATERSPOUTS WILL DEVELOP IN THE COLD UNSTABLE AIR BEHIND THE FRONT. THE UNSTABLE AIR MASS WILL CONTINUE OVER THE COASTAL WATERS INTO SATURDAY MORNING. PZZ775-080445- /O.CAN.KSGX.SC.Y.0007.000000T0000Z-110407T2100Z/ /O.CON.KSGX.GL.W.0005.110407T2100Z-110408T0400Z/ /O.CON.KSGX.SC.Y.0008.110408T0400Z-110408T2100Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 139 PM PDT THU APR 7 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PDT FRIDAY FOLLOWING THE GALE WARNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT EARLIER THIS AFTERNOON. A GALE REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PDT FRIDAY. * WINDS: SOUTHWEST 25 KT WITH FREQUENT GUSTS OVER 35 KT THE REMAINDER OF THIS AFTERNOON AND EVENING. WINDS BECOMING WEST 25 TO 30 KT LATER TONIGHT THROUGH FRIDAY MORNING. * SEAS: COMBINED SEAS BUILDING TO AROUND 10 FT WITH AVERAGE PERIOD OF 10 SECONDS OR LESS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-080445- /O.CON.KSGX.SC.Y.0007.110407T2100Z-110408T2100Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 139 PM PDT THU APR 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS: SOUTHWEST 15 TO 25 KT WITH FREQUENT GUSTS NEAR 30 KT THROUGH FRIDAY MORNING. * SEAS: COMBINED SEAS BUILDING TO 8 TO 10 FT WITH AN AVERAGE PERIOD LESS THAN 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BALFOUR HTTP://WWW.WEATHER.GOV/SANDIEGO
788 WHUS76 KSGX 080255 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 755 PM PDT THU APR 7 2011 ...SMALL CRAFT ADVISORY THROUGH FRIDAY... .OCCASIONALLY GUSTY WINDS AND MODERATELY HIGH SEAS WILL OCCUR OVER THE COASTAL WATERS THROUGH FRIDAY. WINDS WILL BE WESTERLY AT 15 TO 25 KNOTS WITH HIGHEST GUSTS BETWEEN 25 AND 30 KNOTS. COMBINED SEAS OF UP TO 10 FEET WILL OCCUR IN THE OUTER WATERS. THIS WILL CREATE HAZARDOUS SEAS FOR MOST MARINERS. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT WITH A POSSIBILITY OF SMALL HAIL AND WATERSPOUTS. THE UNSETTLED WEATHER WILL END SATURDAY. PZZ775-081100- /O.CAN.KSGX.GL.W.0005.000000T0000Z-110408T0400Z/ /O.EXT.KSGX.SC.Y.0008.110408T0255Z-110408T2100Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 755 PM PDT THU APR 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS: WEST 15 TO 25 KT WITH PEAK GUSTS BETWEEN 25 AND 30 KNOTS TONIGHT AND FRIDAY. * SEAS: COMBINED SEAS OF UP TO 10 FT. OCCASIONAL PERIOD OF 10 SECONDS OR LESS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-081100- /O.CON.KSGX.SC.Y.0007.000000T0000Z-110408T2100Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 755 PM PDT THU APR 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS: WEST 15 TO 25 KT WITH LOCAL GUSTS BETWEEN 25 AND 30 KT TONIGHT AND FRIDAY. * SEAS: COMBINED SEAS OF 6 TO 8 FT. OCCASIONAL AVERAGE PERIOD LESS THAN 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MAXWELL
719 WHUS76 KSGX 080939 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 239 AM PDT FRI APR 8 2011 PZZ775-081045- /O.CAN.KSGX.SC.Y.0008.000000T0000Z-110408T2100Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 239 AM PDT FRI APR 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE EXPECTED TO REMAIN BELOW 25 KTS TODAY SO THE ADVISORY HAS BEEN CANCELLED. $$ PZZ750-081045- /O.CAN.KSGX.SC.Y.0007.000000T0000Z-110408T2100Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 239 AM PDT FRI APR 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE EXPECTED TO REMAIN BELOW 25 KTS TODAY SO THE ADVISORY HAS BEEN CANCELLED. $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 1:00 PM PDT, 27 minutes earlier.
Area forecast discussion, Apr 6, 1:00 PM PDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
100 PM PDT WED APR 6 2011
.SYNOPSIS...
A WEAK SYSTEM WILL MOVE OUT TONIGHT. ISOLATED LIGHT SHOWERS POSSIBLE
THIS EVENING. A COLD TROUGH WILL DEEPEN OVER THE AREA THURSDAY
THROUGH FRIDAY...MOVING SLOWLY EAST SATURDAY. RAIN AND POSSIBLE
THUNDERSTORMS ARE EXPECTED MAINLY FRIDAY THROUGH EARLY SATURDAY.
HIGH PRESSURE ALOFT WILL MOVE OVER SUNDAY AND MONDAY. A WEAK TROUGH
WILL MOVE TO THE NORTH TUESDAY.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
A WEAK UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE EAST TONIGHT.
ISOLATED LIGHT SHOWERS POSSIBLE THIS EVENING. A COLD TROUGH WILL
DEEPEN INTO SOCAL THURSDAY THROUGH FRIDAY WITH INCREASING CHANCES
FOR SHOWERS. THE TROUGH WILL GRADUALLY SHIFT EAST SATURDAY. THE MAIN
EVENT IS EXPECTED FRIDAY INTO EARLY SATURDAY WITH THUNDERSTORMS
POSSIBLE MAINLY FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING.
SNOW LEVELS WILL DROP TO 4000 FEET LATE FRIDAY THROUGH EARLY
SATURDAY WITH SNOW LEVELS POSSIBLE TO 3500 FEET MAINLY IN THE UPPER
DESERTS. RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM ONE THIRD TO
ONE HALF INCH NEAR THE COAST TO AROUND ONE INCH ON THE COASTAL
MOUNTAIN SLOPES. SNOWFALL OF 5 TO 10 INCHES IS POSSIBLE AT RESORT
LEVELS AND HIGHER WITH A FEW INCHES POSSIBLE DOWN TO 4000 FEET.
WINDS ARE EXPECTED TO INCREASE THURSDAY WITH VERY STRONG WEST WINDS
THURSDAY MORNING THROUGH EVENING. GUSTY WINDS WILL SLOWLY DECREASE
THURSDAY NIGHT. HIGH PRESSURE ALOFT WILL MOVE OVER SUNDAY THROUGH
MONDAY. A WEAK TROUGH WILL MOVE TO THE NORTH TUESDAY. HIGH PRESSURE
ALOFT WILL MOVE OVER WEDNESDAY. COOLER THURSDAY...MUCH COOLER
FRIDAY...SLIGHTLY WARMER SATURDAY...WARMER SUNDAY...MUCH WARMER
MONDAY...SLIGHTLY COOLER TUESDAY...WARMER WEDNESDAY.
&&
.AVIATION...
062000Z...THROUGH 0300 UTC SCT STRATUS FL015-FL030 AND VIS 5-6SM IN
BR/HZ W OF MTNS WHILE BACK EDGE OF OVC-BKN CLDS IN THE FL100-FL300
ASSOCIATED WITH OCCLUDED WARM FRONT/TROUGH ALOFT MOVES EAST ACROSS
SRN CA. BTWN 0300-0900 UTC STRATUS INCREASING TO OVERCAST FROM
COASTAL SLOPES OF MTNS WESTWARD WITH BASES FL015 AND TOPS FL045-050
WHILE SKC E OF MTNS. AFTER 07/1500 UTC STRATUS BASES LIFTING TO
AROUND FL030 AND INCREASING SW WIND WITH SFC WIND GUSTS 25 KT OR
HIGHER AND WINDS IN THE FL040-FL150 LAYER SW 35-55KT FOR STG
UDDFS/LLWS MOST AIRPORTS.
&&
.MARINE...
A LATE SEASON STORM SYSTEM STILL FORECAST TO IMPACT THE COASTAL
WATERS THURSDAY THROUGH SATURDAY. WILL START SMALL CRAFT ADVISORIES
IN OUTER WATERS EARLY THURSDAY MORNING AND GALE WARNINGS ALL COASTAL
WATERS BY MID AFTERNOON THROUGH EARLY MID FRIDAY MORNING. FORECASTER
CONFIDENCE FAIRLY HIGH IN LIKELIHOOD OF HAZARDOUS SEAS AND SQUALLS/
THUNDERSTORMS WITH GALE FORCE WIND GUSTS...LIGHTNING...HAIL AND
WATERSPOUTS THURSDAY NIGHT INTO FRIDAY JUST AHEAD OF AND FOLLOWING
THE STRONG COLD FRONTAL PASSAGE.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 6 AM TO 10 PM PDT THURSDAY FOR THE APPLE
AND LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
WINTER WEATHER ADVISORY FROM 8 PM THURSDAY TO 5 PM PDT FRIDAY
FOR THE APPLE AND LUCERNE VALLEYS...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY MOUNTAINS.
PZ...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM PDT THURSDAY FOR THE
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30
TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
GALE WARNING FROM 2 PM THURSDAY TO 9 AM PDT FRIDAY FOR THE
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
AND OUT 30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
ISLAND.
MARINE WEATHER STATEMENT FOR STRONG GUSTY WINDS THURSDAY AND
POSSIBLE THUNDERSTORMS AND WATERSPOUTS FRIDAY THROUGH FRIDAY
NIGHT.
&&
PUBLIC...WHITLOW
AVIATION/MARINE...BALFOUR
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Apr 6, 5:40 AM PDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 540 AM PDT WED APR 6 2011 CAZ042-043-048-050-055>058-060>062-PZZ750-775-071330- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 540 AM PDT WED APR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FOR THURSDAY THROUGH SATURDAY...A COLD STORM SYSTEM WILL MOVE SOUTHWARD OVER THE AREA BEGINNING WITH STRONG AND GUSTY ONSHORE WINDS IN THE MOUNTAINS AND DESERTS THURSDAY AND THURSDAY NIGHT. IT WILL ALSO BRING MUCH COOLER TEMPERATURES AND PERIODS OF SHOWERS. THE MOST SIGNIFICANT PRECIPITATION IS EXPECTED LATE FRIDAY THROUGH EARLY SATURDAY. SNOW LEVELS MAY FALL TO AROUND 4000 FEET...POSSIBLY 3500 FEET IN THE UPPER DESERTS. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS. FOR THE COASTAL WATERS...A LARGE NORTHWEST SWELL AND NORTHWEST WINDS IN EXCESS OF 25 KNOTS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM LATE ON THURSDAY THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MARTIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 1:34 AM PDT | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 44 hr |
| Apr 6, 12:46 PM PDT | Winter Weather Advisory | SGX | Riverside, San Bernardino, San Diego | 53 hr |
| Apr 6, 1:27 PM PDT | Gale Warning | SGX | 14 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.